# SDR SWAA2025081493143

- Difficulty date: July 19, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 141 AT LT WING.   REPLACED ANGLE TRAILING EDGE LOCATED IRSS 141 AT LT WING IAW SRM 51-40-02, AND SRM 51-10-02, PARAGRAPH 9, AND DWG 115A2000, SHEET 21, REV -.  LENGTH OF CRACK IS  L: 0.841 INCHES.
